MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE DEVILBISS HEALTHCARE ROLLATOR, OVERSIZED; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL DRIVE DEVILBISS HEALTHCARE ROLLATOR, OVERSIZED; WALKER, MECHANICAL
Model Number 10215BL-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Concussion (2192)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who reported that the back wheel got "stuck" causing the end user to fall and hit her head, sustaining a mild concussion.Evaluation of the product revealed that the back left wheel failed to move as intended because of the need to adjust the brakes.Once the brake was adjusted, the problem did not recur.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE ROLLATOR, OVERSIZED
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589, hualu road, huashi tow
jiangyin city, jiangsu province
CH 
MDR Report Key24144249
Report Number2438477-2026-00002
Device Sequence Number9356761
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public(01)00822383100647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
Report Date (Section F) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Device Catalogue Number10215BL-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/26/2025
Event Location Home
Date Report to Manufacturer01/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR
Patient SexFemale
Date Report Sent to FDA01/22/2026